RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1961, Volume 64, Pages 294–315 (Mi tm1733)  

This article is cited in 3 scientific papers (total in 3 papers)

Solutions of an equation of infinite order in generalized derivatives

Yu. N. Frolov


Full text: PDF file (1471 kB)

Bibliographic databases:

Citation: Yu. N. Frolov, “Solutions of an equation of infinite order in generalized derivatives”, Collection of articles. Dedicated to Academician I. M. Vinogradov on his 70th birthday, Trudy Mat. Inst. Steklov., 64, Acad. Sci. USSR, Moscow, 1961, 294–315

Citation in format AMSBIB
\Bibitem{Fro61}
\by Yu.~N.~Frolov
\paper Solutions of an equation of infinite order in generalized derivatives
\bookinfo Collection of articles. Dedicated to Academician I.\,M.~Vinogradov on his 70th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1961
\vol 64
\pages 294--315
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=133548}
\zmath{https://zbmath.org/?q=an:0142.06003}


Linking options:
  • http://mi.mathnet.ru/eng/tm1733
  • http://mi.mathnet.ru/eng/tm/v64/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Frolov, “On a uniqueness theorem”, Math. USSR-Izv., 6:1 (1972), 241–248  mathnet  crossref  mathscinet  zmath
    2. Yu. N. Frolov, “On a method of solution of an operator equation of infinite order”, Math. USSR-Sb., 18:3 (1972), 473–485  mathnet  crossref  mathscinet  zmath
    3. S. N. Mishin, “Ob odnom klasse operatornykh uravnenii v lokalno vypuklykh prostranstvakh”, Izv. vuzov. Matem., 2018, no. 11, 33–50  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:109
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020